EconPapers    
Economics at your fingertips  
 

Positive Solutions for Discrete Boundary Value Problems to One‐Dimensional p‐Laplacian with Delay

Linjun Wang and Xumei Chen

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We study the existence of positive solutions for discrete boundary value problems to one‐dimensional p‐Laplacian with delay. The proof is based on the Guo‐Krasnoselskii fixed‐point theorem in cones. Two numerical examples are also provided to illustrate the theoretical results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/157043

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:157043

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:157043